I am a male dibietec patient and I have a recurring urinary infection .It comes back oftenly after a month on antibiotics.
I have been reading on the internet about all body sweating at night and it says it's a low blood sugar reaction, makes sense but has been difficult. I was at the park the other day and my feet were in pain so took the grass instead of the sidewalk, what a mistake. I lost my balance, fell, couldn't catch my breath, couldn't even sit up. You know it bothers me that after 32 years of friendship that Kurt still can't figure out to stay near me. I have been doing strange… read more
I'm just wondering how much does ones intake of salt affect glucose readings? I use little salt except in cooking, and even then, I use very little. However I do sometimes consume some drinks which contain somewhat high levels of salt. Lately my readings have been rather high and I am wondering if the salt in the drinks are responsible! Answers would be appreciated!!
I am on insulin, 5 times a day,:Lentuce,, victoza and Humalog, this last month I have had swelled legs and i mean lots sometimes my shoes do not fit
i take meds to make my bladder go and there 40 mg, but i do not go much, i have had heart failure before due to this, and yes i told my doctor she did take test and i am waiting to talk to her again. has anyone have this and maybe did something or something to help them not to swell up so much , maybe lemon, something and… read more
I am prescribed Alogliptin 12.5 mg/Metformin 1000 mg tablets two a day. I take one at breakfast and one with my evening meal. Earlier i used to take late dinners with max one hour before going to bed. But currently i am experiencing dawn phenomenon. So my questions are:
1) is it enough strong of about 2 gms of metformin a day?
2) is it a good idea to take this tablet with a very little bedtime snack?
Needing some advice.....Has anyone with Diabetes had issues with constant lower stomach pains? If so, what was the reason for this and what medication has helped reduce the discomfort?
I was diagnosed with diabetes the end of February. My reading was 384 and A1C 14. I really started watching what I ate and completely cut out all sweets. My blood readings are now between 85 and 110 and A1C is 5.8. I take Metformin 500 mgs 2 times per day. My doctor is very happy with my readings. I keep wondering why if my readings are so good why my Metformin dosage is not being cut.
Anyone have any answers....
Been informed that artificial sweetener called aspartame put in foods and sodas and food stiill make the body react the same as if full sugar ....meaning diet, full sugar sodas are as bad as aspartame sodas ......truth not guesses please ?
Diets pickle my head ..not interested seems like the only thing I'm allowed to eat are lettuce and water as all else contains sugar....would love someone to definitely let me know what foods are sugar free and help with wait loss ..in truth I drink alcohol to get rid of my appetite